# SDR DL738030900

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 13,392 hours, 6,860 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 202190101
- Part serial: 299
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O A/C CONTROLS FELT VERY HEAVY EVEN WHEN PROPERLY TRIMMED NOT BINDING.  OBSERVED HYD SYS A QTY DROP TO 73 PERCENT.  NO CHANGE IN CONTROLS STILL HEAVY ON APPROACH AND LANDING IN CVG.  GEAR DOWN QTY A RECOVERED.  INSPD FLT CONTROLS.  NO ACTUATORS BYPASSING.  CKD A-SYS RESERVOIR CKS OK.  FLUID FULL.  REPLACED A-SYS HYD QTY XMITTER PER M/M 29-33-12 401, LEAK CKS OPS, CHECKS OK.
